Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What could be the reason for having burning taste while having hot food?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5956 Questions
Question
My tongue feels like its burnt. (like when you eat food that is to hot) It is this way alot.
Posted Wed, 25 Dec 2013 in General Health
 
 
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. You might have developed oral lichen planus. It is a condition characterised by burning sensation in oral cavity. Usually it is associated with white lesions on tongue and oral cavity. Please apply triamcinolone oral paste. It is a mild steroid and will give you relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: What could be the reason for having burning taste while having hot food? 3 hours later
Do I need an R/X for the triamcinolone?
 
 
Answered by Dr. Rahul Kumar 15 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the follow up and sorry for delay in reply. It is easily available in pharmacy stores. The trade names are Tess cream or Kenacort cream. No prescription is required for this. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor